Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Antidepressants and sexual side effects?

12

Antidepressants and sexual side effects?

Ok well, I am seeing a doctor tomorrow about some issues I’m dealing with, actually involving sex, but not only, and most likely I am going to get prescribed some sort of antidepressant.

Now I am 19 and have quite a high sexual drive, and I can last long enough in my opinion, so sadly I don’t see much to gain from them haha. I just want to know, is it possible that I don’t see very much decrease in libido? Now I don’t mind a harder time reaching orgasm, because honestly I get 90 percent of my pleasure mentally through pleasing the woman rather than an orgasm itself. But I don’t want to be less horny.

Beware of Paxil.


“You see, I don’t want to do good things, I want to do great things.” ~Alexander Joseph Luthor

I know Lewd Ferrigno personally.

Your libido should decrease with the medication from what I have heard.. My mate was on it. Apparently if you are young it doesn’t effect you as much, so you should be fine. Mentally it’s worth it I would say, if you are happier you can make her happier. In and out of the bedroom


FUTURE - - nbp 7.5" x 5.75 =Success

Ginkgo biloba trumps the sexual side effects of anti-depressants, however Ginkgo is a blood thinner may be contraindicated with certain mind drugs. You know give glutamine a try for depression 5 grams per day should cheer you up. Also fish oils do a fine job at beating depression and this is at about 5 grams per day as well. But, golden rod will not only make you feel chipper it will also give you great erections.

Anti depresants make you fat. Everyone I know that is on one gains weight.


Speak softly carry a big dick, I'm mean stick!

Well, I don’t know I haven’t talked to the doctor yet but he IS going to prescribe me something. I’m not so much depressed, as it is mental issues that seem to be destructive to myself and the people that are close to me. I don’t know it’s rough.

I don’t believe in doctors these days. There just drug dealers. Always to quick to give you a drug to fix you. If you have issues you might need to see a shrink. The drug industry is out of control and doctors are in there pockets. Now sometimes drugs are a must, but I don’t believe in fixing mental health with drugs. That’s just me.

Your destructive so I’m guessing you have a lot of anger. There is something there which causes you to be destructive you must find out what it is. So ask yourself what is it that makes you unhappy.

Two weeks ago I quit my job and was under a lot of stress. And I mean a lot. Well I went to have sex and I couldn’t cum. And after that I couldn’t get it up. It was stress. Now my future is looking a lot better and I fucked 3 times yesterday. My girlfriend said it was all that stress. I said yep.

Try diet, exercise, get a pet, talk about your feeling to someone you trust. Sometimes venting to someone can ease the pain your.

Originally Posted by rongurl
Ok well, I am seeing a doctor tomorrow about some issues I’m dealing with, actually involving sex, but not only, and most likely I am going to get prescribed some sort of antidepressant.

Now I am 19 and have quite a high sexual drive, and I can last long enough in my opinion, so sadly I don’t see much to gain from them haha. I just want to know, is it possible that I don’t see very much decrease in libido? Now I don’t mind a harder time reaching orgasm, because honestly I get 90 percent of my pleasure mentally through pleasing the woman rather than an orgasm itself. But I don’t want to be less horny.

It depends. I also have had high libido since I remember but was ‘quick’. Paxil did not change by libido in any way…maybe that is because I am relatively young(26 when taking Paxil). However it allowed me to stay longer.

The SSRIs generally reduce sex drive. They almost make you forget that you have a dick. This can be good or bad.

If you’re concerned, you could always ask to supplement your SSRI with Welbutrin, which helps to counteract the loss of libido.


Enter your measurements in the PE Database.

They act differently from person to person. You could feel like a child again, with no sex drive, or it may not affect it. I was on some SSRI for about 6 months, and it decreased my sex drive with about 40% I would say, but it didn’t matter that much, you don’t feel it as a loss when on antidepressants .

I really need help here guys, sorry to hijack the thread.

My wife has been on Prozac for about a week and she’s gone from sex kitten to zero.. :-(

Are these effects transient, or are they with her until she is off them?

Again, you might try to have her doc prescribe Welbutrin. I didn’t completely lose my sex drive when on Prozac, but I did have to think about getting aroused and work my way into it.

Unless you do something to counteract it, the effect is probably here to stay. Of course, you could always go on Prozac, too :) .

Like the man said above, you can feel like a child again without a sex drive, and you won’t miss it one bit.


Enter your measurements in the PE Database.

Originally Posted by ModestoMan
Again, you might try to have her doc prescribe Welbutrin. I didn’t completely lose my sex drive when on Prozac, but I did have to think about getting aroused and work my way into it.

Unless you do something to counteract it, the effect is probably here to stay. Of course, you could always go on Prozac, too :) .

Like the man said above, you can feel like a child again without a sex drive, and you won’t miss it one bit.

Thanks

I did consider recommending Welbutrin.

It’s prescribed as Zyban in the UK and is used for smoking cessation, therefore use as an antidepressant might be off label though I will check this now.

^^^ Seems it’s only licensed in the UK for smoking cessation

If it were me, I would buy generic off the net but it’s quite difficult to persuade the wife to do such naughty things.

Oh well, have to stock up on the porn.

The SSRI antidepressants with fewest sexual side effects are celexa and cipralex (lexapro in the US). If you take either one of these two coupled with ginkgo biloba, it should not be too bad.

Hi all. I’m feeling a complete turn around to be honest. I spoke with the doctor, besides prescribing me Welbutrin he helped me with a lot of issues and I’m optimistic and ready to change my life for the better. Thus far I’ve experienced no loss of libido, but I have not had sex while on this yet, and it IS my first day remember that. I seem to be able to control my emotions quite easily.

The only side effect I have seen, is just as though I’m on speed, but not forced to do things. It’s like I want to do things… I don’t know how to explain it, and I can turn that feeling off if I want to relax. I made out with my girlfriend tonight and got an erection and found my heart pace going up, as it always has before sex and during. But I focused and basically relaxed, and it was nice. I’m thinking that is where the ability to last longer comes from with these drugs???

Top
12
Similar Threads 
ThreadStarterForumRepliesLast Post
Sexual Relationship Advice Neededpaulski82Men's Sexual Health1302-01-2007 08:47 AM

All times are GMT. The time now is 02:18 AM.